# SDR QXEA200702012

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 1,797 hours, 1,723 cycles
- Engine: Pwc PW150A
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Elevators
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEVATOR ASSYMMETRY CAUTION LIGHT ILLUMINATED IN A TURN WITH THE AUTOPILOT ENGAGED. NO ASYMMETRY OBSERVED ON PFCS INDICATOR. COMPLIED WITH CHECKLIST. ON LANDING ROLLOUT, THE LIGHT WENT OUT.  MAINTENANCE COMPLIED WITH SL DH8-400-SL-27-001R1. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
